# SDR RAIA00709020

- Difficulty date: September 16, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,462 hours, 16,902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 4433
- Condition: Corroded
- Location: Nlg
- Part time: 9,833 hours, 9,483 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 5578 - TUL - LANDING GEAR AIR/GROUND DISAGREE, GEAR DID NOT RETRACT, HANDLE DID NOT GO UP.  MAINTENANCE INSPECTED & FOUND CONNECTOR TO NLG WOW PROX SENSOR CORRODED.  REPLACED PROX SWITCH.  OPS CHECK GOOD.
